# SDR P2RA950043

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Airbus A300 B4-203
- Aircraft serial: 274
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING B-CHECK, NR 2 ENGINE PYLON AFT FAIRING SUPPORT STRUCTURES INNER RIB CRACKED ENTIRE LENGTH OF THE RIB.  REPAIRED PANEL RIB PER SRM 54-50-00 AND 51-30-2.  (M)
